RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 7, Pages 1069–1073 (Mi zvmmf1641)  

This article is cited in 1 scientific paper (total in 1 paper)

Computational aspects of the application of Frobenius matrix to separation of roots of polynomials

A. I. Balinskii, B. M. Podlevskii

Ya. S. Pidstryhach Institute for Applied Problems of Mechanics and Mathematics, NAS Ukraine, L'vov

Full text: PDF file (577 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:7, 1029–1033

Bibliographic databases:
UDC: 519.614
MSC: Primary 65H05; Secondary 65F15, 12Y05, 26C10, 30C15
Received: 14.07.1998
Revised: 13.11.1998

Citation: A. I. Balinskii, B. M. Podlevskii, “Computational aspects of the application of Frobenius matrix to separation of roots of polynomials”, Zh. Vychisl. Mat. Mat. Fiz., 39:7 (1999), 1069–1073; Comput. Math. Math. Phys., 39:7 (1999), 1029–1033

Citation in format AMSBIB
\Bibitem{BalPod99}
\by A.~I.~Balinskii, B.~M.~Podlevskii
\paper Computational aspects of the application of Frobenius matrix to separation of roots of polynomials
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 7
\pages 1069--1073
\mathnet{http://mi.mathnet.ru/zvmmf1641}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1711817}
\zmath{https://zbmath.org/?q=an:0970.65048}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 7
\pages 1029--1033


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1641
  • http://mi.mathnet.ru/eng/zvmmf/v39/i7/p1069

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Balinskii, B. M. Podlevskii, “The relationships between the methods of Hermite, Schur and Lyapunov in the stability theory of polynomials”, Comput. Math. Math. Phys., 42:9 (2002), 1235–1241  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:410
    Full text:85
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020